An ecological model involving nonlocal operator and reaction diffusion

  • Saleh Shakeri Ayatollah Amoli Branch, Islamic Azad University
  • Armin Hadjian University of Bojnord
Keywords: p-Kirchhoff-type problems, ecological model, infinite semipositone, sub and supersolutions.

Abstract

Using the method of sub-super solutions, we study the existence of
positive solutions for a class of infinite semipositone problems
involving nonlocal operator.

Published
2019-12-30
How to Cite
Shakeri, S., & Hadjian, A. (2019). An ecological model involving nonlocal operator and reaction diffusion. Tamkang Journal of Mathematics, 50(4), 409-416. https://doi.org/10.5556/j.tkjm.50.2019.2921
Section
Papers